MathSciNet Relay Station
MathSciNet bibliographic data
MR2320995 (2008i:11032) 11B68 (05A10 11B65)
Chen, Kwang-Wu Identities from the binomial transform. J. Number Theory 124 (2007), no. 1, 142–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement